MathSciNet Relay Station
MathSciNet bibliographic data
MR2825981 93A13 (05C90 34A37 93C15)
Zhang, Qing; Chen, Shihua; Yu, Changchun Impulsive consensus problem of second-order multi-agent systems with switching topologies. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 1, 9–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement